Title: Estimation of melt rate in seasonally snow-covered mountainous areas
Authors: Moussavi, M ×
Wyseure, Guido
Feyen, Jan #
Issue Date: 1989
Publisher: Published for the International Association of Hydrological Sciences by Blackwell Scientific Publications
Series Title: Hydrological Sciences Journal vol:34 issue:3 pages:249-263
ISSN: 0262-6667
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division Soil and Water Management
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science